By Topic

Stability of impulsive linear differential equations with time delay

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Yu Zhang ; Dept. of Appl. Math., Tongji Univ., Shanghai, China ; Jitao Sun

In this paper, we consider the stability of impulsive linear differential equations with time delay. By using Lyapunov functions and analysis technique, we get some results for the stability of impulsive linear differential equations with time delay. An example is also discussed to illustrate the efficiency of the obtained results.

Published in:

IEEE Transactions on Circuits and Systems II: Express Briefs  (Volume:52 ,  Issue: 10 )